# SDR AALA201907239018

- Difficulty date: July 21, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 31,883 hours, 12,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED FORWARD BULKHEAD IN THE RIGHT HAND MAIN LANDING GEAR WHEEL WELL PRESSURE DECK AT BS 663.75, RBL 41 AND WL 200. **SUPPLEMENTAL REPORT: REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-4** (CLOSED)
